Behavioral assumptions in models of fish movement and their influence on population dynamics Journal Article


Authors: Humston, Robert; Olson, Donald B.; Ault, Jerald S.
Article Title: Behavioral assumptions in models of fish movement and their influence on population dynamics
Journal Title: Transactions of the American Fisheries Society
Volume: 133
Issue: 6
ISSN: 0002-8487
Publisher: Taylor & Francis  
Date Published: 2004
Start Page: 1304
End Page: 1328
SHERPA: Green
W&L Authors
  1. Humston, Robert
    19 Humston